A senior in our residence was on Fosamax to rebuild bone mass and several months after starting use of this drug, her eyesight began to deteriorate dramatically. Could this drug be the cause?
Does Fosamax cause any eye problems?
- 4 Oct 2013 by edelene
- 4 October 2013
Fosamax can cause inflammation to different parts of the eye, all of which will affect ones sight. The three inflammatory are Iritis,Uveitis and Scleritis (some class iritis and uvetis as the same). These conditions require urgent medical attention.
These are the known ocular side effects caused by Fosamax:
Ocular side effects have included rare incidences of iritis, scleritis, uveitis, and nonspecific transitory conjunctivitis.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2012 • 1 answer
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Updated 24 Feb 2014 • 1 answer
Updated 13 Jun 2015 • 1 answer
Updated 25 Apr 2018 • 1 answer
Updated 2 days ago • 1 answer